Follow Us
https://www.thebody.com/author/keith-henry

Latest by Keith Henry, M.D.

Q&A: Ask the Experts

Changing back to Atripla from Genvoya

I was on Atripla for seven years and got to undetectable status and stayed there for years after I got there. However, my doctor changed my medicine to Genvoya. I need to change back, so can I?

Q&A: Ask the Experts

Dose

Hi. My mum is traveling and during that time she couldn't take her HIV medicines. So she missed her dose for the day. Is there any effects for skipping a dose for a day? And can she continuethe next day normally?

Q&A: Ask the Experts

HIV-PEP

Hello Dr. Henry I m male, 39, had /wanted to have sex with female sex worker but i could not penetrate in her anal area (completely, only tip). I came outside of "her"...This was of short duration and without condome. I received PEP with Truvada and ...

Q&A: Ask the Experts

Changing times

I would like to switch the time I take my meds from night to morning. Won't this be a problem.

Q&A: Ask the Experts

10 Words or Less

Good evening, please help me. I have missed my HIV medicine treatment for 5 days. Is there a big risk for my health?

Q&A: Ask the Experts

Changing from Genvoya to truvada/tivicay and back again to Genvoya

Hello , I'm 29 yo male , 170cm 70 kg , diagnosed with hiv 27 October ( CD4 680 26% and viral load 230000 ) and started treatment 7 November with Genvoya , due to a drug habit ( smoking crystal meth for the past 3 months) which I'm not proud of and wo...

Q&A: Ask the Experts

10 Words or Less

I want to stop taking the fdc cause it disturbs my brain n my dreams I only started taking this pill on 28 of October 2016 and so far I lost weight because of this pill I was fine before taking this pill but now I am so deformed no hips no ass.

Q&A: Ask the Experts

Weight Loss

Hi Dr. Henry, I'm sure you get tons of emails on a daily basis but I do like how you respond to us. Thank You for treating us like we are people!!! It is greatly appreciated... Now that I've said that, I have been having complications with my HIV med...

Q&A: Ask the Experts

Hiv Virus

Hello Doc, i have been thinking about this. If one has the virus and start medication...the viral load decreases..and if you continue it becomes undetectable(which means some of the virus died). What i'm confused about is that why cant they die compl...

Q&A: Ask the Experts

Truvada and Isentress - 2nd round of PEP

I am a medical professional in my mid 20s with no PMH who experienced a needle stick in October 2016\. After completing my PEP regimen of truvada and Isentress my 6 week HIV viral load was negative. Side effects felt during this time frame on the Med...